Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    I’ve been looking with interest at the range of symptoms being experienced and I’m wondering whether some of my little problems are related or are
    purely co-incidental.

    Shortly before I was diagnosed with Graves, I was referred to an opthalmologist because I had “floaters” which are little black spots that move
    around around the eye and sometimes interfere with my vision. Is this related or just chance…I’ve read that nearsighted people tend to have this
    problem and it comes with age (I’m only 41!)

    I have dry skin but since the Graves, I’ve had some “red spots”, initially on a finger and thumb, and a couple of times on my face in the same area.
    These red spots have continuously peeled skin over a couple of weeks, and the chemist couldn’t tell me what they were. They are irritating, but not
    sore. I’ve also apparently got tinea on one foot which I’ve never had before, but this is supposed to be contagious so it may not qualify!

    Another concern is hair loss which I think is about 4-5 times the usual rate, so I’ve now got a short cut to cope. Is the hair loss from the
    medication, & if so, which one, the carbimazole (which is what the Endo says), the thyroxine or is it really the disease? My Endo says I shouldn’t
    use any treatments (like perms) on my hair but I won’t go bald. I can relate to the troll hair though!

    I’ve also had a nasty experience in the night where I thought I would spontaneously combust…I was angry for personal reasons, tired, and unable
    to go back to sleep. As I lay there, I started getting so hot that I got wet, and I was unable to control the anger and therefore the symptoms.
    Has anyone experienced this “undiluted anger”?

    Any opinions, views etc on these nuisances would be helpful. Catherine

    Anonymous
    Post count: 93172

    Catherine,I too have hair loss. I’ve been on synthroid for 6 years and have continual hair loss. If something works for you, let me know.KarenG

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.